# SDR UPS03840974

- Difficulty date: July 9, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Condition: Loose
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS MISSING AND LOOSE BOTTOM EDGE OF LEFT FWD EMERGENCY DOOR.  CW EO DC8-5220-18984-A INTERIM REPAIR DEFERRED PER EO FOR REPETITIVE INSP AND PERM REPAIR.
